Connect with others who understand.

sign up log in
About MyPsoriasisTeam
Real members of MyPsoriasisTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Has Anyone Had Heartburn With Siliq Or Cyclosporine? Also Anyone Have Hot Flashes?

Has Anyone Had Heartburn With Siliq Or Cyclosporine? Also Anyone Have Hot Flashes?

I have been having horrible heartburn. Last night thought it could of been a heart attack. Getting hot flashes to and haven't had them for years. I think it is the cyclosporine but pharmacy dont think so. Hot flashes has to do with thyroid which i have been on meds for over 10 years.

A MyPsoriasisTeam Member said:

Are you on any steroids when I am on prednisone I have horrible heartburn which sounds just like you. Just a thought good luck hope it goes away soon.

posted 5 months ago
A MyPsoriasisTeam Member said:

It's ok. Thank you

posted 5 months ago
A MyPsoriasisTeam Member said:

Sorry not sure about the other meds you said you tried I wish there was something helpful I could share.

posted 5 months ago
A MyPsoriasisTeam Member said:

No i tried prednisolone over 4 months ago and it made me nauseous and heartburn but i haven't taking it anymore.

posted 5 months ago
Browse more questions and answers
Continue with Facebook
Sign up with your email
Already a Member? Log in